PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 53 | 1 | 113-120
Tytuł artykułu

Convolution structure of (generalized) hermite transforms

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
53
Numer
1
Strony
113-120
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Fakultät für Mathematik, Friedrich-Schiller-Universität, D-07740 Jena, Germany
Bibliografia
  • [1] T. S. Chihara, Generalized Hermite polynomials, Ph. D. Thesis Purdue Univ. (1955).
  • [2] T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon & Breach, New York, 1978.
  • [3] L. Debnath, Some operational properties of Hermite transform, Math. Vesnik 5 (20) (1968), 29-36.
  • [4] I. H. Dimovski and S. L. Kalla, Explicit convolution for Hermite transform, Math. Japonica 33 (1988), 345-351.
  • [5] H.-J. Glaeske, On a convolution structure of a generalized Hermite transformation, Serdica 9 (1983), 223-229.
  • [6] H.-J. Glaeske, Die Faltungsstruktur Sturm-Liouvillescher Integraltransformationen, in: Mathematical Structures-Computational Mathematics - Mathematical Modelling, vol. 2, Publishing House of the Bulgarian Academy of Sciences, Sofia, 1984, 177-183.
  • [7] H.-J. Glaeske and M. Saigo, On a hybrid Laguerre-Fourier transform, Integral Transform Spec. Funct., to appear.
  • [8] E. Görlich and C. Markett, A convolution structure for Laguerre series, Indag. Math. (N.S.) 44 (1982), 161-171.
  • [9] A. M. Krall, Spectral analysis for the generalized Hermite polynomials, Trans. Amer. Math. Soc. 344 (1994), 155-172.
  • [10] C. Markett, Mean Cesàro summability of Laguerre expansions and norm estimates with shifted parameter, Anal. Math. 8 (1982), 19-37.
  • [11] C. Markett, The product formula and convolution structure associated with the generalized Hermite polynomials, J. Approx. Theory 73 (1993), 199-217.
  • [12] G. Szegö, Orthogonal Polynomials, 4th ed., Amer. Math. Soc. Colloq. Publ. 23, Providence R.I., 1975.
  • [13] G. W. Watson, Another note in Laguerre polynomials, J. London Math. Soc. 14 (1939), 19-22.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv53z1p113bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.